# SDR FDEA201206082170

- Difficulty date: June 8, 2012
- Submitted: June 11, 2012
- Operation: Air carrier
- Aircraft: N588FE
- Make and model: Doug MD-11F
- Aircraft serial: 48490
- Aircraft time: 67,455 hours, 13,230 cycles
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Tie Rod
- Condition: Broken
- Location: Nlg Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

ON GEAR RETRACTION AFTER T/O,  THE ACFT HAD SEVERE VIBRATION.  VIBRATION DIMINISHED AFTER ACFT WAS SLOWED AND GEAR EXTENDED.  LANDING WAS NORMAL.  NO  FUEL DUMP.  NO UNSAFE GEAR INDICATIONS.   FOUND RT NLG DOOR TIE ROD END BROKE, REMOVED, REPLACED AND ADJUSTED RT NLG DOOR DRIVE LINK ASSY IAW MM 32-23-03-4.  OPS CHECKED GOOD IAW MM 32-36-01-4.
